Journal of New Technology and Materials
Volume 9, Numéro 1, Pages 70-80

Double-diffusive Natural Convection In An Inclined Bi-l-shaped Layered Porous Media: Darcy-brinkman-forcheimer Model

Authors : Djezzar Mahfoud . Latreche Abdelkrim .

Abstract

In this study, Brinkman–Forchheimer–extended Darcy model of the two dimensional double diffusive natural convection heat and mass transfer generated in an inclined square bi-L-shaped layered porous cavity filled with Newtonian fluid has been investigated numerically. Each porous layer is considered isotropic, homogeneous and saturated with the same fluid. The cavity is heated and salted from below where as the vertical walls are assumed to be adiabatic and impermeable. The physical model for the momentum conservation equation makes use of the Darcy-Brinkman-Forcheimer model, and the set of coupled equations is solved using a finite volume approach. The power-law scheme is used to evaluate the flow, heat and mass fluxes across each of the control volume boundaries. Tridiagonal matrix algorithm with under- relaxation is used in conjunction with iterations to solve the nonlinear discretized equations. An in-house code developed for this study is validated using previous studies. The results are presented graphically in terms of streamlines, isotherms and iso-concentrations. In addition, the heat and mass transfer rate in the cavity is measured in terms of the average Nusselt and Sherwood numbers for various non dimensional parameters including, the buoyancy ratio N and the inclination angle 

Keywords

Double-diffusive ; Natural convection ; Porous media ; Darcy-Brinkman-Forcheimer model